# SDR QXEA2021030400101

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 43,856 hours, 46,176 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Caution Panel
- Part number: 35138505004
- Part serial: 4072
- Condition: Activated
- Location: Zone 200
- Part time: 43,780 hours, 46,384 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PARKING BRAKE CAUTION CONSISTENTLY WENT OFF IN CRUISE. MTX ADVISED TO DIVERT BACK TO PDX. RETURNED TO FIELD. REMOVED FROM SERVICE. PERFORMED WIRING CHECKS BETWEEN PARK BRK LEVER 3241-P12 PIN 2 TO CAWP 3312-P5 PIN 16. PIN TO PIN. PIN TO GND. NO DEFECTS NOTED. REPLACED CAWP IAW AMM TASKS 31-51-01-000-801 AND 31-51-01-400-801 FOR PRECAUTIONARY MEASURE. REF. FIM TASK 32-40-00-810-803. OPS TESTS GOOD. AIRCRAFT RETURNED TO SERVICE.
